MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Akdemir A, Colinet A, McCann R, Cavalletti F, Santarcangelo F. Independence of synthetic curvature dimension conditions on transport distance exponent. Trans. Amer. Math. Soc. [Internet]. 2021 ;374:5877–5923. Available from: https://doi.org/10.1090/tran/8413
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions. SISSA; 2011. Available from: http://hdl.handle.net/1963/4663
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non convex flux II.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35197
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional. C. R. Acad. Sci. Paris Ser. I Math. 329 (1999), no. 3, 249-254 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1235
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
Alberti G, DeSimone A. Quasistatic evolution of sessile drops and contact angle hysteresis. Arch. Rational Mech. Anal. 202 (2011) 295-348 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4912
Alberti G, Bianchini S, Crippa G. Structure of level sets and Sard-type properties of Lipschitz maps. SISSA; 2011. Available from: http://hdl.handle.net/1963/4657
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non-convex flux I. Journal of Differential Equations, vol. 261, issue 8 (2016): 4298-4337 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35207
Albeverio S, Dell'Antonio G, Lakaev SN. The number of eigenvalues of three-particle Schrödinger operators on lattices. J. Phys. A 40 (2007) 14819-14842 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2576
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Ali S, Ballarin F, Rozza G. Stabilized reduced basis methods for parametrized steady Stokes and Navier–Stokes equations. Computers and Mathematics with Applications [Internet]. 2020 ;80:2399-2416. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85083340115&doi=10.1016%2fj.camwa.2020.03.019&partnerID=40&md5=7ace96eee080701acb04d8155008dd7d
Alicandro R, Lazzaroni G, Palombaro M. Derivation of a rod theory from lattice systems with interactions beyond nearest neighbours.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35269
Alicandro R, Lazzaroni G, Palombaro M. On the effect of interactions beyond nearest neighbours on non-convex lattice systems.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35268
Alicandro R, Dal Maso G, Lazzaroni G, Palombaro M. Linearisation of multiwell energies.; 2017. Available from: http://preprints.sissa.it/handle/1963/35288
Almi S. Energy release rate and quasi-static evolution via vanishing viscosity in a fracture model depending on the crack opening. ESAIM: Control, Optimisation and Calculus of Variations [Internet]. 2017 ;23:791–826. Available from: https://www.esaim-cocv.org/component/article?access=doi&doi=10.1051/cocv/2016014

Pages

Sign in